MathSciNet Relay Station
MathSciNet bibliographic data
MR428099 47B37 (30-XX)
Fuhrmann, Paul A. On Hankel operator ranges, meromorphic pseudo-continuations and factorization of operator-valued analytic functions. J. London Math. Soc. (2) 13 (1976), no. 2, 323–327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement